×

zbMATH — the first resource for mathematics

Une méthode locale pour l’existence de solutions positives de problèmes semi-linéaires elliptiques dans \(R^ n\). (French) Zbl 0518.35034

MSC:
35J60 Nonlinear elliptic equations
35B45 A priori estimates in context of PDEs
35A35 Theoretical approximation in context of PDEs
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35B20 Perturbations in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Agmon, A. Douglis and L. Nirenberg,Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I, Comm. Pure Appl. Math.12 (1959), 623–727. · Zbl 0093.10401
[2] H. Amann,Existence of multiple solutions for nonlinear elliptic boundary value problems, Indiana Univ. Math J.21 (1975), 925–935. · Zbl 0222.35023
[3] H. Amann,Nonlinear operators in ordered Banach spaces and some applications to nonlinear boundary value problems, inNonlinear Operators and the Calculus of Variations, Lecture Notes in Math. No. 543, Springer Verlag, New York, 1975.
[4] H. Amann,Existence and multiplicity theorems for semi-linear elliptic boundary value problems, Math. Z.150 (1976), 281–295. · Zbl 0331.35026
[5] A. Ambrosetti et P. H. Rabinowitz,Dual variational methods in critical point theory and applications, J. Functional Analysis,14 (1973), 349–381. · Zbl 0273.49063
[6] D. Anderson et G. Derrick,Stability of time dependent particle-like solutions in nonlinear field theories, J. Math. Phys.11 (1970), 1336–1346 and12 (1971), 945–952.
[7] M. S. Berger,On the existence and structure of stationary states for a nonlinear Klein-Gordon equation, J. Functional Analysis9 (1972), 249–261. · Zbl 0224.35061
[8] H. Berestycki et P. L. Lions,Existence d’ondes solitaires dans des problèmes non-linéaires du type Klein-Gordon, C. R. Acad. Sci. Paris Sér. A287 (1978), 503–506. Article détaillé à paraître. · Zbl 0391.35055
[9] H. Berestycki et P. L. Lions,Existence of a ground state in nonlinear equations of the type Klein-Gordon, inVariational Inequalities (Cottle, Gianessi, and Lions, eds.), Wiley, New York, 1980. · Zbl 0707.35143
[10] H. Berestycki et P. L. Lions,Existence d’ondes solitaires dans des problèmes non-linéaires du type-Gordon (2ème partie). C. R. Acad. Sci. Paris Sér. A288 (1979), Article détaillé à paraître. · Zbl 0397.35024
[11] H. Berestycki et P. L. Lions,Some applications of the method of sub- and supersolutions, inBifurcation and Nonlinear Eigenvalue Problems (Bardos, Lasry and Schatzman, eds.), Lecture Notes in Math. No. 782, Springer Verlag, New York, 1979.
[12] H. Berestycki, P. L. Lions et L. A. Peletier,An O.D.E. approach to the existence of positive solutions for semi-linear problems, inR N, à paraître. Indiana Univ. Math. J. (1981).
[13] H. Brezis et R. E. L. Turner,On a class of superlinear elliptic problems, Commun. Partial. Differ. Equ.2 (1977), 601–614. · Zbl 0358.35032
[14] M. Bristeau et R. Glowinski,Rapport I.N.R.I.A. (Rocquencourt, France), à paraître; voir également livre de R. Glowinski, à paraître.
[15] C. V. Coffman,Uniqueness of the ground state solution for {\(\delta\)}u+u 3=0 and a variational characterization of other solutions, Arch. Rational Mech. Anal.46 (1972), 81–95. · Zbl 0249.35029
[16] B. Gidas, Wei-Ming Ni et L. Nirenberg,Symmetry and related properties via the maximum principle, Comm. Math. Phys.68 (1979), 209–243. · Zbl 0425.35020
[17] T. Kato,Growth properties of solutions of the reduced wave equation with a variable coefficient, Comm. Pure Appl. Math.19 (1959), 403–425. · Zbl 0091.09502
[18] J. Leray et J. Schauder,Topologie et équations fonctionnelles, Ann. Sci. École Norm. Sup.51 (1934), 45–78. · JFM 60.0322.02
[19] L. Nirenberg,Topics in Nonlinear Functional Analysis, Lecture Notes, Courant Institute, New York University, New York, 1974. · Zbl 0286.47037
[20] R. Nussbaum,Positive solutions of nonlinear elliptic boundary value problems, J. Math. Anal. Appl.51 (1975), 461–482. · Zbl 0304.35047
[21] S. I. Pohozaev,Eigenfunctions of the equation {\(\Delta\)}u+{\(\lambda\)}f(u)=0, Sov. Math. Dokl.5 (1965), 1408–1411. · Zbl 0141.30202
[22] P. H. Rabinowitz,Variational methods for nonlinear elliptic eigenvalue problems Indiana Univ. Math. J.23 (1974), 729–754. · Zbl 0278.35040
[23] P. H. Rabinowitz,Paris of positive solutions of nonlinear elliptic boundary value problems, Indiana Univ. Math. J.23 (1974), 173–186.
[24] A. F. Rañada et L. Vásquez,Kinks and the Heisenberg uncertainty principle, to appear in Phys. Rev.
[25] G. Stampacchia,Le problème de Dirichlet pour les équations du second ordre à coefficients discontinus, Ann. Inst. Fourier (Grenoble)15 (1965), 189–257. · Zbl 0151.15401
[26] W. Strauss,Existence of solitary waves in higher dimensions, Comm. Math. Phys.55 (1977), 149–162. · Zbl 0356.35028
[27] L. Vásquez,Elementary length in nonlinear classical fields, Lett. Nuovo Cimento19 (1977), 37–40.
[28] L. Vásquez,Interaction and stability of localized solutions in a classical nonlinear scalar field theory, J. Math. Phys.19 (1978), 387–389.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.